# SDR AALA20130423029

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,905 hours, 14,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, AT DOOR OPENING LEFT NUMBER DOOR SLIDE ASSEMBLY DETACHED ITSELF FROM THE DOOR.  REPLACED SLIDE ASSEMBLY AT LEFT NUMBER 1 DOOR.
